ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2017. Vol. 20

On Some Results of Investigation of Singular Systems of Integro- Differential Equations Obtained by Yu. Ye. Boyarintsev Research Group

M. V. Bulatov, V. F. Chistyakov

This paper is dedicated to the 110th anniversary of the dean of the mathematical faculty of Irkutsk State University Vladimir Vladimirovich Vasiliev. We consider statements of problems that arose when developing the theory and numerical methods for solving differential algebraic equations (DAEs) and that were studied and outlined in the works by Yu.Ye. Boyarintsev. The solution of such problems required expansion of the original field of research and incorporated investigations of systems of integral differential equation (IDEs)s as well as systems of Volterra equations with an identically singular matrix at the leading part. Nowadays such systems of integral equations are commonly called integral algebraic equations (IAEs). The results obtained in this area formed the basis for creating efficient numerical methods for IDEs, IAEs, and DAEs. This paper focuses on a general case of linear systems of IDEs with an identically singular matrix multiplying the higher derivative of the desired vector-function. We also study IDEs perturbed by the Fredholm operators and investigate the structure of general solutions to such systems. Our study employs the approach based on the analysis of extended systems and properties of matrix polynomials that in a certain way correspond to the IDEs under scrutiny.

integral differential equations, degenerate, Volterra operator, Fredholm operator, index

1. N.D. Bang, V.F. Chistyakov, E.V. Chistyakova. On some properties of systems of singular integral differential equations. I. Izvestiya Irk. Gos. Univ., Ser. Matematika, 2015, vol. 11, pp. 13-27.

2. Boyarintsev Yu.Ye. Regulyarnye i singulyarnye sistemy lineinykh obyknovennykh differentsial’nykh uravnenii [Regular and singular systems linear of ordinary differential equations] Novosibirsk, Nauka Publ., 1980. 224 p. (in Russian).

3. Vasil’ev V.V. K voprosu o reshenii zadachi Koshi dlya odnogo klassa linejnyh integro-differencial’nyh uravnenij [On the solution of the Cauchy problem for a class of linear integro-differential equations]. Izvestiya Vysshikh UchebnykhZavedenii. Matematika, 1961, no 4, pp. 8–24. (in Russian)

4. Vasil’ev V.V. Ob usloviyah A. I. Nekrasova v teorii linejnyh integro-differencial’nyh uravnenij odnogo klassa [On the conditions of A.I. Nekrasov in the theory of linear integro-differential equations of a certain class]. Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1963, no 4, pp. 29–38. (in Russian)

5. Krasnov M.L. Integral’nye uravnenija [The Integral Equations]. Moscow, Nauka, 1975. (in Russian)

6. Sidorov N.A. K stoletiyu so dnya rozhdeniya professora V. V. Vasil’eva [The 100th anniversary of Professor V.V. Vasil’ev] (in Russian). Izvestiya Irk. Gos. Univ., Ser. Matematika, 2007, vol. 1, pp. 1-3.

7. Falaleev M.V., Orlov S.S. Obobshchennye resheniya vyrozhdennyh integro-differencial’nyh uravnenij v banahovyh prostranstvah i ih prilozheniya [Degenerate integro-differential operators in Banach spaces and their applications]. Trudy Instituta Matematiki I Mekhaniki, 2012, vol. 18, no 4, pp. 286–297. (in Russian)

8. Fedorov V.E., Borel L.V. Study of degenerate evolution equations with memory by operator semigroup methods. Siberian Mathematical Journal, 2016, vol. 57, no 4, pp. 704–714.

9. Chistyakov V.F. Algebro-differentsialnii operatori s konechnomernim yadrom [Algebraic differential operators with a finite-dimensional kernel] . Novosibirsk, Nauka, Siberian Publishing House, 1996. 279 p. (in Russian)

10. Chistyakov V.F. Ob odnoj teoreme sushchestvovaniya reshenij u singulyarnyh linejnyh sistem obyknovennyh differencial’nyh uravnenij [An existence theorem for singular linear systems of ordinary differential equations] . Numerical methods of continuum mechanics, 1981, vol. 12, no 6, pp. 135-149. (in Russian)

11. V.F. Chistyakov. O svyazi svojstv vyrozhdennyh sistem i zadach variacionnogo ischisleniya [On the connection between the singular systems and variational calculus problems]. Preprint N 5. Irkutsk Computing Center, Siberian Branch of Academy of Sciences of the USSR, 1989. 29 p. (in Russian)

12. Chistyakov V.F. On some properties of systems of Volterra integral equations of the fourth kind with kernel of convolution type. Math. Notes, 2006, vol. 80, no 1, pp. 109–113.

13. Brunner H. Collocation Methods for Volterra Integral and Related Functional Differential Equations. New York, Cambridge University Press, 2004.

14. Bulatov M.V., Chistyakov V.F. The properties of differential-algebraic systems and their integral analogs, Preprint, Memorial University of Newfoundland, September 1997.

15. Bulatov M.V., Ming-Gong Lee. Application of Matrix Polynomials to the Analysis of Linear Differential-Algebraic Equations. Differential Equations, 2008, vol. 44, no 10, pp. 1353–1360.

16. Chistyakova E.V. Regularizing Properties of Difference Schemes for Singular Integral Differential Equations. Applied Numerical Mathematics, 2012, vol. 62, pp. 1302-1311.

17. Silverman L.M., Bucy R.S. Generalizations of theorem of Dolezal. Math. System Theory, 1970, no 4, pp.334-339.

Full text (russian)